Skip to Main content Skip to Navigation
Journal articles

Constrained suboptimality in incomplete markets: a general approach and two applications

Abstract : In this paper we re-examine generic constrained suboptimality of equilibrium allocations with incomplete numeraire asset markets. We provide a general framework which is capable of resolving some issues left open by the previous literature, and encompasses many kinds of intervention in partially controlled market economies. In particular, we establish generic constrained suboptimality, as studied by Geanakoplos and Polemarchakis, even without an upper bound on the number of households. Moreover, we consider the case where asset markets are left open, and the planner can make lump-sum transfers in a limited number of goods. We show that such a perfectly anticipated wealth redistribution policy, though consistent with the assumed incomplete financial structure, is typically effective.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00479390
Contributor : Antoine Haldemann <>
Submitted on : Friday, April 30, 2010 - 4:33:39 PM
Last modification on : Wednesday, April 15, 2020 - 9:56:12 AM

Links full text

Identifiers

Collections

Citation

Alessandro Citanna, Atsushi Kajii, Antonio Villanacci. Constrained suboptimality in incomplete markets: a general approach and two applications. Economic Theory, Springer Verlag, 1998, Vol.11,n°3, pp.495-521. ⟨10.1007/s001990050199⟩. ⟨hal-00479390⟩

Share

Metrics

Record views

239